On semigroups admitting ring structure.
Semigroup forum, Tome 3 (1971), pp. 43-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__3_133842,
author = {M. Satyanarayana},
title = {On semigroups admitting ring structure.},
journal = {Semigroup forum},
pages = {43--50},
year = {1971},
volume = {3},
zbl = {0228.20061},
url = {http://geodesic.mathdoc.fr/item/SF_1971__3_133842/}
}
M. Satyanarayana. On semigroups admitting ring structure.. Semigroup forum, Tome 3 (1971), pp. 43-50. http://geodesic.mathdoc.fr/item/SF_1971__3_133842/